Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had Cushing Syndrome, undergone Adrenal Anectomy previously. Having leg pain, causing difficulty in walking. Will Evion help?

Dear Doctor, I had Cushing Syndrome & undergone Adrenal Anectomy 2 yrs back. Now on Hisone5mg at 8AM & 4PM. Have pains in the leg now (might be musclare pain), which is causing difficulty in even walking. Even a 5 min walk, makes my leg pain like anything. Will Evion400 daily morning releive me from this pain or I have to take some other medicine. Pls advise.
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
Your leg pain could be due to intermittent claudication it may be vascular in origin cab be best treated with some alpha blocking agent of adrenoreceptor "prazosin" is drug of choice, but before taking it the cardiac evaluation is must, and differential diagnosis is also important, the Vitamin E some times works here but have minimal indication I would advise you to discus it with your Doctor, have nice day
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor